| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


I. Elbatal, Hiba Z. Muhammed
      Exponentiated generalized inverse Weibull distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 81, 3997-4012
      http://dx.doi.org/10.12988/ams.2014.44267

Copyright © 2014 I. Elbatal and Hiba Z. Muhammed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (4):

Saralees Nadarajah and Ricardo Rocha, Newdistns: An R Package for new families of distributions, Jornal Stat. Soft., 69 (2016), no. 10, 1-32 [CrossRef]

Pelumi E. Oguntunde, Adebowale O. Adejumo and Kazeem A. Adepoju, Assessing the Flexibility of the Exponentiated Generalized Exponential Distribution, The Pacific Journal of Science and Technology, 17 (2016), no. 1, 49-57 [View at Publisher]

Thiago A.N. de Andrade, Marcelo Bourguignon and Gauss M. Cordeiro, The exponentiated generalized extended exponential distribution, Journal of Data Science, 14 (2016), no. 3, 393-413 [View at Publisher]

P. E. Oguntunde, A.O. Adejumo and O. S. Balogun, Statistical properties of the exponentiated generalized inverted exponential distribution, Applied Mathematics, 4 (2014), no. 2, 47-55 [View at Publisher]


Journals | Books | Indexing and abstracting | Author guidelines | Open access